# SDR A6WA200440201

- Difficulty date: November 26, 2004
- Submitted: December 21, 2004
- Operation: Air carrier
- Aircraft: N441ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7777
- Aircraft time: 3,805 hours, 3,314 cycles
- Engine: Ge CF343B1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Lightning Strike
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED PERMANENT REPAIR TO LIGHTNING STRIKE DAMAGE AT FS 280 TO FS 349 ALONG STRINGER L26 (5) LOCATIONS.  PERFORMED PERMANENT REPAIR TO FUSELAGE AT FS 280 TO FS 349 ALONG STRINGER 26L IAW EO 601R-53-5672.
